# SDR SWIA200413332

- Difficulty date: April 14, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 25,309 hours, 35,149 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD LEADING EDGE RIB HAS A SMALL CRACK.  DISCOVERED DURING C-CHECK INSPECTION.  DOUBLER REINFORCEMENT ADDED AT AFFECTED AREA OF LT LEADING EDGE RIB IAW EMB120 SRM 51-10-02 PG 2 SEC 2B.
